# SDR SWAA2022022858659

- Difficulty date: December 3, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,930 hours, 29,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTB'D CORNER OF PANEL 621SB DELAMINATED. / REPAIRED PANEL PER SRM 57-41-01
